Sobolev space theory of SPDEs with continuous or measurable leading coefficients

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


We study stochastic partial differential equations with variable coefficients defined on Rd, R+d and bounded C1 domains. For equations with continuous leading coefficients we give existence and uniqueness results in Lq (Lp)-spaces, where it is allowed for the powers of summability with respect to space and time variables to be different. For equations with measurable leading coefficients we give unique solvability in Lp-spaces.

Original languageEnglish
Pages (from-to)16-44
Number of pages29
JournalStochastic Processes and their Applications
Issue number1
Publication statusPublished - 2009 Jan


  • L (L)-theory
  • L-theory
  • Measurable coefficients
  • Sobolev spaces with weights
  • Stochastic partial differential equations

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Sobolev space theory of SPDEs with continuous or measurable leading coefficients'. Together they form a unique fingerprint.

Cite this